# SDR QXEA9902673

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 242.20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFE DAMAGE AT STATION 242.20 AND STRINGER 11S, ABOVE RIGHT FORWARD EXIT.  IT IS APPROXIMATELY .035 DEEP.  REPAIRED IAW HORIZON AIR EA 9-53-535.
